| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that, during an intraocular lens (iol) implantation procedure, a defect in the lens was detected.Additional information was received indicating that the lens was replaced with a company lens.There was no patient contact, and no further impact to the patient.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).